# SDR SWAA2021081027652

- Difficulty date: November 1, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 907 S2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FOUND AT STA907+2.2'-907+9.2'; STR-2R; RBL10; WL308.5 AROUND FASTENER HEAD.MARKED / REMOVED DAMAGE AT BS 907+2.2'-907+9.2' STR 2R RBL 10 W/L 308.5 DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-00-01-1A-1. REPAIRED AREA PER ATS ER 20-03531 REV IR AND SWA EA 20-153-02278 REV IR
